Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Using Chlorsig eye drops for conjunctivitis. Can I use Otocombotic cream? Taking Elivite, pregnant

Jun 2015
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2011
Answered : 3337 Questions
I have conjunctivitous, and i am using chlorsig eye drops at the moment. Can i use otocomb*otic cream for my eyes??

I am also 6 weeks pregnant aand taking elivite....
Posted Fri, 12 Apr 2013 in Vision and Eye Disorders
Answered by Dr. Polash Sannigrahi 2 hours later

Thanks for your query.

Chlorsig eye drop is an antibiotic preparation.

Otocomb otic cream is composed of a corticosteroid, anti bacterial & anti fungal preparation.
It is used in ear infections & contraindicated in Ophthalmic use, i.e. it should not be used in eyes.

So, it will be better to consult an Ophthalmologist & get a proper examination done to find out the cause of Conjunctivitis.
Based on that appropriate management step could be taken.

Kindly avoid self medication as few of them may cause harm to the fetus in his developmental stage.

Wishing you a Good Health.

Let me know if I need to clarify further.

Thanks & take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Ophthalmologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor